# SDR CALA2019102501827

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 67,670 hours, 24,321 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Screw
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NMBR 1 ENGINE MISSING 2 FASTENERS AND A SCREW REPLACED MISSING SCREWS REF AMM 54-00-00.
